# SDR P9R2002F00010

- Difficulty date: October 19, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- Engine: Pwa JT8D17
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: SG9422
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP IS MISSING FROM FORWARD GALLEY.  RESECURED PHOTO LUMINESCENT IN FORWARD GALLEY.  THE CAUSE OF THE MALFUNCTION WAS THE PHOTO LUMINESCENT STRIP COMING UNGLUED FROM FLOOR.
